# SDR DXTA2024040211373

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 13,535 hours, 8,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: UNKNOWN
- Condition: Low Tension
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR NOT BALANCED AND OPENS VERY VIOLENTLY. VERY HEAVY/DIFFICULT TO CLOSE.  TECH PERFORMED THE COUNTERBALANCE ADJUSTMENT/TECH AND FOUND THE TENSION ON THE CABLES WERE CAUSING THE DOOR TO SLAM DOWN. TIGHTEN THE TENSION OF TME CABLES AND PERFORMED SEVERAL OPERATIONAL CHECKS OF THE MAIN EN'TRANCE DOOR WITH NO DISCREPANCES TO NOTE AT THIS TIME. REF. CE680 AMM 52-10-50
